# SDR DALA2023101208375

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 12,478 hours, 1,473 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 FO DOME LT/ ONE BULB EXPLODED. GLASS CONTAINED IN HOUSING. CORRECTIVE ACTION: GLASS CLEANED AND BULB RELAMPED. (4655875)
